I last took accutane june of 2010. I never thought my face would still be giving me problems. If I knew that accuane would have created a whole new problem that seems incurable I would have never done it and just let my nasty cysts go away over time. Now nearly 3 years later the zits are at a minimum but my skin is nastier looking and constantly red all the time. Sometimes it gets even worse, I can usually feel it in my face when it does. Right now on the regimen the BP is making my skin even more red than normal.
Does anyone have a secret to fixing this? It is so insanely irritating I've tried so many different things (regimen, emu oil, etc.). I just want my face to be the normal skin color. Should I stop using products on my face all together?
just dont irritate your face with products....
try these hope it hlps...
1.wash ur face once in a day with no water.... like cetaphil or ponds cream cleanser ..
2. moisturise .
3. if u feel its kindaa dry just apply misturise without cleansing
4.while u wash or apply moisturiser do not massage o anything. BE GENTLE.
5. donot touch your face
6.ur hair away from face
7. sleep on ur back